Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Conditions for the solubility of an elliptic difference equation as an initial value problem


Authors: K. J. Harker and J. Llacer
Journal: Quart. Appl. Math. 21 (1963), 223-234
DOI: https://doi.org/10.1090/qam/154429
MathSciNet review: 154429
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/qam/154429
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society